# SDR UALA2011092005061

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 63,622 hours, 9,128 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74001
- Part serial: 187
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WINDSHIELD HAS 2 INCH BY 4 INCH DELAMINATION.  REPLACED CAPTAINS NR 1 WINDOW PER MM.  PERFORMED WINDOW ANTI-ICE TEST PER MM.  OK FOR SERVICE.
